# SDR DU4R2008252

- Difficulty date: November 20, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N171LF
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 144A591010
- Condition: Corroded
- Location: Bs 685-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CORROSION ON INNER CHORD AT LT OB FLOOR STRUCTURE AT BS 685-727.
